# SDR HNAA0600092

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 28,887 hours, 31,845 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Broken
- Location: Te Flaps
- Part time: 28,887 hours, 31,845 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 5 DEGREES.  REPLACED SWITCH AT FLAP HANDLE.
